Toxic epidermal necrolysis. Report of one case treated with intra venous immunoglobulins
We report a 27 years old homosexual male with AIDS that was admitted to the ICU dehydrated, with fever and severe malaise. He had irregular bullae, an extensive pupuric exanthema and a zone of epidermic detachment in the right arm. A toxic epidermal necrolysis was diagnosed and therapy with i.v. immunoglobulins was started. After four days of treatment, bullous lesions disappeared and the extension of exanthema decreased. Toxic epidermal necrolysis is a potentially fatal disease and the use of intravenous immunoglobulins for this condition has been reported as successful (Rev Med Chile 2000; 128: 1343-48).
|Título según WOS:||Toxic epidermal necrolysis. Report of one case treated with intra venous immunoglobulins|
|Título de la Revista:||REVISTA MEDICA DE CHILE|
|Editorial:||Sociedad Médica de Santiago|
|Fecha de publicación:||2000|
|Página de inicio:||1343|